# SDR SWAA2022031433755

- Difficulty date: August 9, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 64,200 hours, 37,691 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: Vertical Stab L/
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN PANEL 323AL HORIZONTAL RETAINER CRACKED / R&R VERTICAL FIN PANEL 323AL HORIZONTAL RETAINER PER SRM 51-40-02
